Facebook Pixel
EmpowHER Guest
Q: 

my last period was on 26th September, within the cycle i took emergency contraceptives 4 times after having 4 unprotected sex of different intervals, my periods is now 3 days late, what can be the problem?

By Anonymous October 25, 2016 - 8:30pm
 
Rate This

Add a Comment1 Comments

Guide

Hello Anonymous,

Welcome to EmpowHER. Thank you for reaching out to our community with your question about the cause of your late period.

The emergency contraceptive is the reason. One reported side effect of an ECP is changes in the menstrual cycle. The next period could start earlier or in your case, later than expected. Flow can be lighter or heavier than normal.

Anonymous, you should not have taken the pill four times in one menstrual cycle. That caused a serious hormonal imbalance, was more expensive than if you used condoms or were on daily oral contraceptives, and potentially made each dose less effective in preventing pregnancy.

Please contact your gynecologist for further guidance.

Regards,
Maryann

October 26, 2016 - 8:19am
Image CAPTCHA
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Menstrual Cycle

Get Email Updates

Related Checklists

Menstrual Cycle Guide

HERWriter Guide

Have a question? We're here to help. Ask the Community.

ASK

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!